Tazorac After Accutane

1 post in this topic

Posted · Report post

I am a 16 year old girl and back in april i started tazorac cream prescribed by my dermatologist and it broke me out horribly with cystic acne all over my face (i did not have bad acne to begin with) . I read reviews over tazorac and they were just saying there will be a bad "plurge" part for about 12 weeks. By august my face only got worse to where it was very painful and super embarassing and my derm suggested accutane for a 5 month period, me and my mom decided i should try the accutane. I'm on my last month of accutane right now and my face is completely clear of acne but i have very bad scarring (redness & "pits"). When i'm finished with accutane my derm wants too put me back on tazorac to help with the scarring but I'm scared that it will only break me out again. Any suggestions? or comments?

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now